Alert archive / Wisconsin / Tornado Warnings in 2025

Tornado Warning 17, NWS Milwaukee, WI

July 11, 2025Dane County, Jefferson County, Rock County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Jul 11, 2025, 6:42 PM CDT for Dane County, Jefferson County, Rock County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2025, 6:42 PM CDT (23:42 UTC)
Expired
Jul 11, 2025, 7:30 PM CDT
In force
48 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Dane County, WI, Jefferson County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 34 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 1:13 PM CDTSevere Thunderstorm WatchSPC7 hr
Jul 11, 4:51 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2025-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2025-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

480 
WFUS53 KMKX 112342
TORMKX
WIC025-055-105-120030-
/O.NEW.KMKX.TO.W.0017.250711T2342Z-250712T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
642 PM CDT Fri Jul 11 2025

The National Weather Service in Milwaukee/Sullivan has issued a

* Tornado Warning for...
  Northeastern Rock County in south central Wisconsin...
  Southeastern Dane County in south central Wisconsin...
  Southern Jefferson County in southeastern Wisconsin...

* Until 730 PM CDT.

* At 642 PM CDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from near Evansville to 6 miles
  south of Edgerton to near Janesville, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Janesville, Whitewater, Fort Atkinson, Jefferson, Milton, Edgerton,
  Cambridge, Lake Ripley, Lake Koshkonong, Fulton, Rome, Albion,
  Hebron, Rockdale, Busseyville, Cooksville, and Indianford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4275 8912 4282 8930 4304 8901 4297 8865
      4290 8861 4284 8877 4283 8878 4268 8908
TIME...MOT...LOC 2342Z 237DEG 34KT 4282 8930 4275 8911 4269 8908 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

HEEREN
2 follow-up statements
529 
WWUS53 KMKX 120006
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
706 PM CDT Fri Jul 11 2025

WIC025-120016-
/O.CAN.KMKX.TO.W.0017.000000T0000Z-250712T0030Z/
Dane WI-
706 PM CDT Fri Jul 11 2025

...THE TORNADO WARNING FOR SOUTHEASTERN DANE COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southeastern Wisconsin.

LAT...LON 4278 8888 4287 8887 4295 8899 4303 8894
      4297 8865 4290 8861 4284 8877 4283 8878
TIME...MOT...LOC 0006Z 224DEG 37KT 4299 8894 4290 8884 4280 8884 

$$

WIC055-105-120030-
/O.CON.KMKX.TO.W.0017.000000T0000Z-250712T0030Z/
Rock WI-Jefferson WI-
706 PM CDT Fri Jul 11 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN ROCK AND SOUTHERN JEFFERSON COUNTIES...

At 706 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Lake Ripley to Fort
Atkinson to near Milton, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Whitewater, Fort Atkinson, Jefferson, Lake Koshkonong, Rome, and
Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4278 8888 4287 8887 4295 8899 4303 8894
      4297 8865 4290 8861 4284 8877 4283 8878
TIME...MOT...LOC 0006Z 224DEG 37KT 4299 8894 4290 8884 4280 8884 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

HEEREN
957 
WWUS53 KMKX 120025
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
725 PM CDT Fri Jul 11 2025

WIC055-105-120034-
/O.EXP.KMKX.TO.W.0017.000000T0000Z-250712T0030Z/
Rock WI-Jefferson WI-
725 PM CDT Fri Jul 11 2025

...THE TORNADO WARNING FOR NORTHEASTERN ROCK AND SOUTHERN JEFFERSON
COUNTIES WILL EXPIRE AT 730 PM CDT...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southeastern Wisconsin.

LAT...LON 4278 8888 4287 8887 4295 8899 4303 8894
      4297 8865 4290 8861 4284 8877 4283 8878
TIME...MOT...LOC 0024Z 270DEG 34KT 4308 8876 4299 8866 4289 8866 

$$

HEEREN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 11, 3:14 PM CDT, 3 hours 28 minutes earlier. Its key messages:

  • Heavy rain and severe weather potential late this afternoon and this evening. Primary threat will be along/south of I-94.
  • Rain continues into tonight, before ending. A few additional scattered thunderstorms on Saturday.
  • Dry weather expected Monday and early Tuesday, then turning warmer and more active mid week.
Area forecast discussion, Jul 11, 3:14 PM CDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
314 PM CDT Fri Jul 11 2025

.KEY MESSAGES...

- Heavy rain and severe weather potential late this afternoon
  and this evening. Primary threat will be along/south of I-94.

- Rain continues into tonight, before ending. A few additional
  scattered thunderstorms on Saturday.

- Dry weather expected Monday and early Tuesday, then turning
  warmer and more active mid week.

&&

.SHORT TERM...
Issued 314 PM CDT Fri Jul 11 2025

Rest of this Afternoon through Saturday night:

Showers and thunderstorms have developed early this afternoon
along an elevated frontal boundary, which is stretching from
west to east across the central portion of the forecast area.
Stronger activity so far has been across Iowa and far western
Wisconsin, where instability and lift are stronger.

More substantial, surface based activity is developing across
central and east central Iowa, and this will progress eastward
over the next few hours as well. The severe threat associated
with this activity will largely be tied to the location of the
surface front, which while somewhat defuse, appears to be
located generally just north of the Wisconsin/Illinois state
line. As low pressure over Iowa strengthens and lifts
northeastward, this surface front should end up a little south
of the I-94 corridor by early evening. Mid level lapse rates
across this area will be weak, but substantial low level CAPE
and sufficient 0-3 KM will present a wind and QLCS tornado
threat with any organized, eastward surging line segments. This
threat looks to reach the lakeshore area between 8 and 10 PM,
before pushing east.

In addition to the severe threat, heavy rain remains a concern.
PWATs near 2 inches and a deep sub-freezing cloud layer will
favor very efficient rainfall rates. Individual storms will be
moving, but flooding concerns will ramp up for any areas that
see multiple rounds of convection in a short time.

The strongest convection looks to end by around 10 PM, though
some storms may linger across central Wisconsin, tied to the
location of the meso-low and shortwave. Other scattered showers
may persist overnight.

A few additional scattered thunderstorms are then possible on
Saturday along an advancing cold front. Weak convergence along
the front and poor upper level support suggest scattered
coverage at best, with slightly higher potential (30%) over
central Wisconsin. The front will clear the area by Saturday
evening, with cooler and drier air building into the area.

Boxell

&&

.LONG TERM...
Issued 314 PM CDT Fri Jul 11 2025

Sunday through Friday:

Sunday looks to be a rather pleasant day, with highs in the low
80s and lower dewpoints. Warmer and more humid conditions return
for Monday, with highs in the mid 80s. Couldn't rule out a brief
shower or two on Monday as a frontal boundary stalls out to our
north, but most locations will remain dry.

Temperatures will be back into the upper 80s on Tuesday, with
dewpoints in the low to mid 70s, as stronger warm advection
overspreads the region. Thunderstorms are then expected to
develop later Tuesday to our north along the aforementioned
front, with periods of showers and storms across the region
Tuesday night and Wednesday, and potentially into Thursday, as
the front wiggles around the area. As is usually the case with
this type of set-up, the timing and location of individual
rounds of showers and storms will be predicated on how earlier
convection evolves, so predictability more than a day or so in
advance is low.

A stronger shortwave will push a more substantial front through
the region late in the week, with cooler and drier high pressure
looking to be favored as we head into next weekend.

Boxell

&&

.AVIATION...
Issued 314 PM CDT Fri Jul 11 2025

Variable flight conditions are expected through this evening as
rain and thunderstorms affect the region. MVFR and IFR ceilings
and visibility are expected, along with gusty winds. The
strongest storms will end by mid to late evening, though showers
and a few scattered storms will persist overnight, along with
the lower ceilings.

A few additional scattered thunderstorms are expected on
Saturday, mainly during the afternoon hours. Winds will
initially be from the south, turning more westerly with the
passage of a cold front.

Boxell

&&

.MARINE...
Issued 314 PM CDT Fri Jul 11 2025

A broad trough of low pressure averaging 29.7 inches will lift
from Iowa into the northern Great Lakes tonight into Saturday.
Thunderstorms are expected across the lake tonight, some of which
may have strong winds. Winds will be from the south over the
southern half of the lake and from the northeast over the northern
half of the lake through early evening, becoming southerly over
the entire lake overnight. A cold front will then pass through the
lake Saturday afternoon and evening, with winds turning westerly
Saturday night.

High pressure of 30.0 inches will move across the southern tip of
Lake Michigan on Sunday, with winds turning southerly and
southwesterly as the high moves east. Southerly flow is then
expected into at least Monday, before a front becomes stationary
over the central portion of the lake through mid week.

Boxell

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 11, 3:24 PM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
324 PM CDT Fri Jul 11 2025

WIZ046-047-051-052-056>060-062>072-122030-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
324 PM CDT Fri Jul 11 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Several rounds of thunderstorms are expected across southern
Wisconsin through this evening. A few storms may contain strong
wind gusts. A brief tornado or two is also possible south of I-94.
Heavy rain is also expected, with the potential for flooding and
flash flooding if multiple rounds of storms affect the same areas.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Scattered thunderstorms are possible on Saturday.

Additional storms are possible mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through Saturday.

LMZ643>646-122030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
324 PM CDT Fri Jul 11 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Periods of thunderstorms are expected this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Thunderstorms will be possible again on Saturday.

Additional storms are possible mid week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-122030-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
324 PM CDT Fri Jul 11 2025

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Periods of thunderstorms are expected this afternoon and evening,
especially across southern half to two thirds of Lake Michigan.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Thunderstorms will be possible again on Saturday.

Additional storms are possible mid week.

www.weather.gov/mkx

In the hours before

Local storm report, Jul 11, 4:15 PM CDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
415 PM CDT Fri Jul 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Tstm Wnd Gst     4 SSE Belmont           42.68N 90.29W
07/11/2025  M62 MPH          Lafayette          WI   Mesonet

            Wisconet station reported 62 MPH gust at 355
            PM.

&&

ARB
Local storm report, Jul 11, 5:41 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
541 PM CDT Fri Jul 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     Tstm Wnd Gst     3 N Scales Mound        42.52N 90.25W
07/11/2025  M79 MPH          Lafayette          WI   Public

            Winds reported from Home weather station.
            Trees down.

&&

TP
Local storm report, Jul 11, 6:20 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
620 PM CDT Fri Jul 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     Tstm Wnd Gst     4 NNE Monroe            42.66N 89.62W
07/11/2025  M74 MPH          Green              WI   Public

            Widespread tree damage.

&&

MG
Local storm report, Jul 11, 6:26 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
626 PM CDT Fri Jul 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     Tstm Wnd Gst     3 ENE Monroe            42.62N 89.59W
07/11/2025  M79 MPH          Green              WI   Public

            Time estimated from radar.

&&

TP
Local storm report, Jul 11, 6:35 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
635 PM CDT Fri Jul 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     Tstm Wnd Gst     1 S New Glarus          42.80N 89.64W
07/11/2025  M71 MPH          Green              WI   Public

&&

MG
Local storm report, Jul 11, 6:41 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
641 PM CDT Fri Jul 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     Tstm Wnd Dmg     4 ENE Albany            42.74N 89.37W
07/11/2025                   Rock               WI   Trained Spotter

            Trees down and across roadway. Time
            estimated from radar.

&&

TP

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:01 PM CDTAreal Flood AdvisoryMKXGreen, Iowa, Lafayette3 hr
Jul 10, 8:08 PM CDTSpecial Weather StatementMKXGreen37 min
Jul 10, 9:18 PM CDTAreal Flood AdvisoryMKXGreen, Rock3 hr
Jul 11, 3:11 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette49 min
Jul 11, 3:29 PM CDTTornado WarningMKXLafayette46 min
Jul 11, 3:54 PM CDTTornado WarningMKXLafayette51 min
Jul 11, 4:25 PM CDTSevere Thunderstorm WarningMKXGreen, Iowa, Lafayette50 min
Jul 11, 4:55 PM CDTSevere Thunderstorm WarningMKXDane, Green50 min
Jul 11, 5:03 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXGreen, Lafayette42 min
Jul 11, 5:06 PM CDTSevere Thunderstorm WarningMKXIowa39 min
Jul 11, 5:16 PM CDTFlash Flood WarningMKXDane, Green, Iowa, Lafayette3 hr
Jul 11, 5:31 PM CDTTornado WarningMKXLafayette32 min
Jul 11, 5:39 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXDane, Green, Iowa, Lafayette51 min
Jul 11, 5:41 PM CDTSevere Thunderstorm Warning Destructive damage threatMKXGreen, Lafayette49 min
Jul 11, 5:44 PM CDTFlash Flood WarningMKXLafayette3 hr
Jul 11, 5:47 PM CDTTornado WarningMKXGreen, Lafayette43 min
Jul 11, 6:07 PM CDTSevere Thunderstorm Warning Destructive damage threatMKXRock38 min
Jul 11, 6:16 PM CDTTornado WarningMKXGreen, Rock29 min
Jul 11, 6:23 PM CDTSevere Thunderstorm Warning Destructive damage threatMKXGreen38 min
Jul 11, 6:26 PM CDTSevere Thunderstorm WarningMKXGreen24 min
Jul 11, 6:30 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXDane, Jefferson45 min
Jul 11, 6:32 PM CDTAreal Flood AdvisoryMKXIowa3 hr
Jul 11, 6:34 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXDane, Green41 min
Jul 11, 6:38 PM CDTSevere Thunderstorm Warning Destructive damage threatMKXRock52 min
Jul 11, 6:39 PM CDTSevere Thunderstorm WarningMKXDane51 min
Jul 11, 6:40 PM CDTFlash Flood Warning Considerable damage threatMKXDane, Green, Iowa, Lafayette3 hr
Jul 11, 6:54 PM CDTSevere Thunderstorm WarningMKXDane44 min

Nearby

Tornado Warnings in Wisconsin, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.